# SDR DALA2025120108758

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge Arm
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, RUDDER HINGE ARM #3 THE FASTENER HOLE WITH CORROSION.   COMPLIED WITH ER/A 630371-14. (1325843).
